Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
  Volume 28  (2020)
Acta Univ. M. Belii Ser. Math., Issue 2020, pp. 112-119. Download full version Download PDF PDF (417 kB)
Received on 6 June 2020;
Accepted in final form on 7 December 2020;
Published online on 9 December 2020;
Communicated with Miroslav Haviar.

Extension ideals and closure operator in a 0-distributive lattice
by Y. S. Pawar and S. S. Khopade

Abstract
Abstract
Keywords
0-distributive lattice, quasi-complemented lattice, closure operator, α-ideals, extension ideal.
Mathematics Subject Classification
(2010) 06B10, 06D99.
BibTeX reference
@ARTICLE{oaumb2020007,
    author = {Pawar, Y. S.},
    author = {Khopade, S. S.},
    title = {Extension ideals and closure operator in a $0$-distributive lattice},
    journal = {Acta Univ. M. Belii Ser. Math.},
    year = {2020},
    pages = {112--119},
    issn = {1338-7111}
}
            



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019  
  Issue 2020